# SDR DALA2024093009506

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 72,695 hours, 27,846 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: D-Ring
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6701 L2 DOOR WON'T ARM. CORRECTIVE ACTION: FOUND D RING STRAP OUT OF POSITIOON . REPOSITIONED. DOOR ARMS / DISARMS NML. (4017394)
